RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 456, Pages 5–15 (Mi znsl6417)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of anticliques for noncommutative operator graphs

G. G. Amosova, A. S. Mokeevb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b St. Petersburg State University, St. Petersburg, Russia

Abstract: Anticliques are constructed for noncommutative operator graphs generated by generalized Pauli matrices. It is shown that the use of entangled states for construction of a subspace $K$ enables one to considerably increase the dimension of a noncommutative operator graph for which the projection onto $K$ is an anticlique.

Key words and phrases: noncommutative operator graph, quantum error-correcting codes.

Funding Agency Grant Number
Russian Science Foundation 14-21-00162


Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 234:3, 269–275

UDC: 517.5
Received: 04.07.2017

Citation: G. G. Amosov, A. S. Mokeev, “Construction of anticliques for noncommutative operator graphs”, Investigations on linear operators and function theory. Part 45, Zap. Nauchn. Sem. POMI, 456, POMI, St. Petersburg, 2017, 5–15; J. Math. Sci. (N. Y.), 234:3 (2018), 269–275

Citation in format AMSBIB
\Bibitem{AmoMok17}
\by G.~G.~Amosov, A.~S.~Mokeev
\paper Construction of anticliques for noncommutative operator graphs
\inbook Investigations on linear operators and function theory. Part~45
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 456
\pages 5--15
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6417}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 234
\issue 3
\pages 269--275
\crossref{https://doi.org/10.1007/s10958-018-4002-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052729713}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6417
  • http://mi.mathnet.ru/eng/znsl/v456/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Amosov, “On general properties of non-commutative operator graphs”, Lobachevskii J. Math., 39:3, SI (2018), 304–308  mathnet  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:173
    Full text:30
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020